Q. Can I take Agathiyar Kuzhambu for kapha vata imbalance?

Answered by
Dr. Arul Amuthan
and medically reviewed by Dr. Divya Banu M
Published on Jun 04, 2019

Hello doctor,

I have been told that I have a kapha vata imbalance and I have taken vasthi (Panchakarma) procedure. But I still have white coating on tongue and my digestion is weak and. And if I do not eat, I feel weak and nervous. If I eat, I get indigestion. Will Agathiyar Kuzhambu help me?

Dr. Arul Amuthan

Ayurveda Specialist Naturopathy Pharmacology Siddha Medicine Toxicology
#

Hi,

Welcome to icliniq.com.

Vasthi reduces vatha imbalance. But, this is not the final treatment. After the purification (detoxifying) therapy, further, follow up with herbal drugs needs to be taken based on your current clinical feature and naadi.

Agasthiyar Kuzambu is given once in four months for a normal individual to detoxify body. For any specific disease conditions, it is given more frequently with suitable Anupanam. It can be given to you after careful examination. Can you consult nearby Siddha doctor? After Agasthiyar Kuzhambu, further herbal medicines need to be continued for 2 to 3 months for better benefit. We need to see directly whether it is a fungal infection.

In your case, I feel, you may take Nannaari Manappaagu (syrup) one spoon mixed with water (morning, afternoon, evening) before each meal. This will remove your tongue coating.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Please suggest ayurveda treatment for hearing loss.

Query: Hi doctor,I am a 46 year old man having diagnosed with a bilateral sensorineural hearing loss. I have been experiencing this for the last two months. Please suggest any ayurveda treatment for the same?  Read Full »

Kindly advise ayurveda treatment for uterine fibroid.

Query: Hi doctor,I have a fibroid of 9.6 × 6.9 cm. It is an intramural fibroid. I have heavy bleeding and back pain during my periods. I also have PCOS. I am taking Rasagandhi mezhugu. What medicine should I take along with Rasagandhi mezhugu for fibroid? Since the size of my fibroid is big, please give m...  Read Full »

Does masturbation cause vata derangement?

Query: Hello doctor, Does masturbation cause vata derangement? I am experiencing digestive issues from the past one year. Is this because of masturbation? Also, does masturbation cause dry skin? How can I reverse these effects?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.